Alert archive / North Dakota / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 174, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jul 20, 2016, 10:00 PM CDT for 6 counties in North Dakota. It was in force for 60 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 20, 2016, 10:00 PM CDT (03:00 UTC)
- Expired
- Jul 20, 2016, 11:00 PM CDT
- In force
- 60 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Burleigh County, ND, Foster County, ND, Kidder County, ND, Sheridan County, ND, Stutsman County, ND, Wells County, ND
The radar
The Fargo/Grand Forks radar (KMVX), 142 km from the middle of the area, began a volume at 03:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 20, 10:40 PM CDT | TSTM WND GST 60 | 1 W Carrington, ND | CARRINGTON AIRPORT AWOS OBSERVATION. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 40 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 20, 4:01 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 3.0 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4358 J/kg
- Mixed-layer CIN
- -53 J/kg
- Mixed-layer LCL
- 1684 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- 67 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 3.4
The text
As transmitted.
685
WUUS53 KBIS 210300
SVRBIS
NDC015-031-043-083-093-103-210400-
/O.NEW.KBIS.SV.W.0174.160721T0300Z-160721T0400Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
1000 PM CDT WED JUL 20 2016
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN SHERIDAN COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
NORTHERN KIDDER COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
NORTHWESTERN STUTSMAN COUNTY IN SOUTHEASTERN NORTH DAKOTA...
NORTHEASTERN BURLEIGH COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
FOSTER COUNTY IN SOUTHEASTERN NORTH DAKOTA...
WELLS COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
* UNTIL 1100 PM CDT
* AT 959 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR NEW ROCKFORD TO 8 MILES SOUTH OF GOODRICH...
MOVING EAST AT 35 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING...AND TREES.
* SEVERE THUNDERSTORMS WILL BE NEAR...
GRACE CITY AROUND 1030 PM CDT.
MCHENRY AROUND 1050 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
BREMEN...CHASELEY...EDMUNDS...BOWDON...SYKESTON...HEIMDAL...LAKE
WILLIAMS... CHASE LAKE...HAMBERG AND MANFRED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4751 9850 4695 9943 4733 10049 4785 9956
4783 9929 4767 9930 4767 9927 4759 9926
4759 9850
TIME...MOT...LOC 0259Z 277DEG 30KT 4768 9918 4736 10008
HAIL...1.50IN
WIND...60MPH
$$
HARGROVE3 follow-up statements
426
WWUS53 KBIS 210321
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1021 PM CDT WED JUL 20 2016
NDC015-031-043-083-093-103-210400-
/O.CON.KBIS.SV.W.0174.000000T0000Z-160721T0400Z/
SHERIDAN ND-KIDDER ND-STUTSMAN ND-BURLEIGH ND-FOSTER ND-WELLS ND-
1021 PM CDT WED JUL 20 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR SOUTHEASTERN SHERIDAN...NORTHERN KIDDER...NORTHWESTERN
STUTSMAN...NORTHEASTERN BURLEIGH...FOSTER AND SOUTHERN WELLS
COUNTIES...
AT 1021 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES NORTHWEST OF GRACE CITY TO 8 MILES SOUTHEAST
OF HURDSFIELD...MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
THESE SEVERE STORMS WILL BE NEAR...
GRACE CITY AROUND 1030 PM CDT.
MCHENRY AROUND 1050 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
MELVILLE...CHASELEY...EDMUNDS...BOWDON...SYKESTON...BARLOW...HEATON..
.LAKE WILLIAMS...CHASE LAKE AND EMRICK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4751 9850 4695 9943 4730 10037 4771 9951
4769 9930 4767 9930 4767 9927 4759 9926
4759 9850
TIME...MOT...LOC 0321Z 277DEG 30KT 4766 9893 4734 9983
HAIL...1.00IN
WIND...60MPH
$$
HARGROVE570
WWUS53 KBIS 210340
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1040 PM CDT WED JUL 20 2016
NDC015-083-210349-
/O.CAN.KBIS.SV.W.0174.000000T0000Z-160721T0400Z/
SHERIDAN ND-BURLEIGH ND-
1040 PM CDT WED JUL 20 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SHERIDAN AND
NORTHEASTERN BURLEIGH COUNTIES IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
SOUTH CENTRAL AND SOUTHEASTERN NORTH DAKOTA.
LAT...LON 4751 9850 4695 9943 4721 10011 4726 10011
4756 9972 4769 9930 4767 9930 4767 9927
4759 9926 4759 9850
TIME...MOT...LOC 0339Z 277DEG 30KT 4764 9872 4732 9962
$$
NDC031-043-093-103-210400-
/O.CON.KBIS.SV.W.0174.000000T0000Z-160721T0400Z/
KIDDER ND-STUTSMAN ND-FOSTER ND-WELLS ND-
1040 PM CDT WED JUL 20 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR NORTHERN KIDDER...NORTHWESTERN STUTSMAN...FOSTER AND SOUTHEASTERN
WELLS COUNTIES...
AT 1039 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTHEAST OF GRACE CITY TO 14 MILES NORTHEAST
OF ROBINSON...MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
THESE SEVERE STORMS WILL BE NEAR...
MCHENRY AROUND 1050 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
MELVILLE...CHASELEY...EDMUNDS...BOWDON...SYKESTON...BARLOW...HEATON..
.LAKE WILLIAMS...CHASE LAKE AND EMRICK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4751 9850 4695 9943 4721 10011 4726 10011
4756 9972 4769 9930 4767 9930 4767 9927
4759 9926 4759 9850
TIME...MOT...LOC 0339Z 277DEG 30KT 4764 9872 4732 9962
HAIL...1.00IN
WIND...60MPH
$$
HARGROVE023
WWUS53 KBIS 210344
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1044 PM CDT WED JUL 20 2016
NDC031-043-093-103-210400-
/O.CON.KBIS.SV.W.0174.000000T0000Z-160721T0400Z/
KIDDER ND-STUTSMAN ND-FOSTER ND-WELLS ND-
1044 PM CDT WED JUL 20 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR NORTHERN KIDDER...NORTHWESTERN STUTSMAN...FOSTER AND SOUTHEASTERN
WELLS COUNTIES...
AT 1043 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTHWEST OF MCHENRY TO 14 MILES NORTH OF
PETTIBONE...MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...CARRINGTON AWOS.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
THESE SEVERE STORMS WILL BE NEAR...
MCHENRY AROUND 1055 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
MELVILLE...CHASELEY...EDMUNDS...BOWDON...SYKESTON...BARLOW...HEATON..
.LAKE WILLIAMS...CHASE LAKE AND JUANITA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4751 9850 4695 9943 4721 10011 4756 9972
4763 9927 4763 9926 4759 9926 4759 9850
TIME...MOT...LOC 0343Z 277DEG 30KT 4764 9870 4732 9960
HAIL...1.00IN
WIND...60MPH
$$
HARGROVEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 20, 9:46 PM CDT, 14 minutes earlier.
Area forecast discussion, Jul 20, 9:46 PM CDT, 14 minutes before
Area Forecast Discussion National Weather Service Bismarck ND 946 PM CDT WED JUL 20 2016 .UPDATE... Issued at 946 PM CDT Wed Jul 20 2016 Updated to remove some counties from the tornado and severe thunderstorm watches, basically where the convection has cleared. Continue to see strong to severe storms move through central ND. UPDATE Issued at 655 PM CDT Wed Jul 20 2016 Updated for upgrade of severe thunderstorm watch to a tornado watch across far north central North Dakota, where there have been numerous reports of funnels and multiple reports of a tornado with one of the earlier storms. Also received baseball size hail report near Berthold. Watches go through 11 pm. SPC Meso Analysis page continues to show 5500 J/Kg of MLCAPE across central ND with the best 0-6km effective bulk shear of 40-55 knots across the north central areas. Significant tornado parameter values are maximized around 4 across the tornado watch area. 22z operational HRRR clears convection out of our area by 04z. && .SHORT TERM...(This evening through Thursday) Issued at 319 PM CDT Wed Jul 20 2016 Upgraded much of the Heat Advisory to an Excessive Heat Warning across much of south central North Dakota and into the James River Valley. Surface dewpoints in the upper 70s to the lower 80s are observed across these areas given strong evapotranspiration. With temperatures quickly climbing into the 90s, heat index values to 110 degrees are likely to continue to the afternoon and early evening. While dewpoints will mix out a bit the rest of the day, all guidance is under-doing surface dewpoints this afternoon. Regarding the severe convective threat this afternoon and evening, cumulus fields continue to develop across southwest and northwest North Dakota in the vicinity of weak surface confluence as of 2015 UTC. Strong instability is in place with effective deep layer shear of 35-50 kts. While coverage may be low, any storms that develop are favored to become supercellular with all threats possible. Storms through the afternoon and evening are likely to be tied to the aforementioned boundary as it propagates east. The 19 UTC KBIS sounding still shows some capping to overcome, yet, also supports the potential for very large hail with MU CAPE near 7000 j/kg. See the 20 UTC SPC Day 1 Convective Outlook for further details. .LONG TERM...(Thursday night through Wednesday) Issued at 319 PM CDT Wed Jul 20 2016 Cooling temperatures into the weekend and a possible severe thunderstorm threat Friday highlights the extended forecast. Overall, the 12 UTC suites are in agreement on the broad upper level ridge across the CONUS flattening Friday into the weekend, with near zonal flow into next week. This would favor a return to near normal temperatures. The next best chance for thunderstorms is Friday into Saturday as a wave possibly coming onshore to the pacific northwest on Thursday propagates into the Northern Plains. SPC has placed much of the area in a slight risk in their day 3 outlook. && .AVIATION...(For the 00Z TAFS through 00Z Thursday evening) Issued at 655 PM CDT Wed Jul 20 2016 VFR conditions expected. Thunderstorms briefly degraded conditions at KMOT but are pushing east of the area now. && .BIS Watches/Warnings/Advisories... NONE. && UPDATE...JNS AVIATION...JNS
Hazardous weather outlook, Jul 20, 3:07 PM CDT, 6 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 307 PM CDT WED JUL 20 2016 NDZ010>013-018-033-041-043-044-212015- MOUNTRAIL-WARD-MCHENRY-PIERCE-DUNN-STARK-HETTINGER-BOWMAN-ADAMS- 307 PM CDT WED JUL 20 2016 /207 PM MDT WED JUL 20 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS TODAY AND TONIGHT. IF THUNDERSTORMS DEVELOP...SOME COULD BECOME SEVERE WITH LARGE HAIL AND DAMAGING WIND. A HEAT ADVISORY IS IN EFFECT THIS AFTERNOON AND EARLY EVENING. PLEASE SEE WWW.WEATHER.GOV/BIS FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A CHANCE OF THUNDERSTORMS FRIDAY AND SATURDAY. SOME SEVERE STORMS ARE POSSIBLE FRIDAY AND FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE TODAY AND TONIGHT. NDZ001>005-009-017-031-032-040-212015- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MCKENZIE- GOLDEN VALLEY-BILLINGS-SLOPE- 307 PM CDT WED JUL 20 2016 /207 PM MDT WED JUL 20 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT CHANCE OF THUNDERSTORMS TODAY AND TONIGHT. IF THUNDERSTORMS DEVELOP...SOME COULD BECOME SEVERE WITH LARGE HAIL AND DAMAGING WIND. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE LIKELY FRIDAY AND SATURDAY. SOME SEVERE STORMS ARE POSSIBLE FRIDAY AND FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE TODAY AND TONIGHT. NDZ019>023-025-034>037-042-045>048-050-051-212015- MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-MORTON-BURLEIGH-KIDDER- STUTSMAN-GRANT-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- 307 PM CDT WED JUL 20 2016 /207 PM MDT WED JUL 20 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS TODAY AND TONIGHT. IF THUNDERSTORMS DEVELOP...SOME COULD BECOME SEVERE WITH LARGE HAIL AND DAMAGING WIND. AN EXCESSIVE HEAT WARNING IS IN EFFECT THIS AFTERNOON AND EARLY EVENING. PLEASE SEE WWW.WEATHER.GOV/BIS FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE LIKELY FRIDAY AND SATURDAY. SOME SEVERE STORMS ARE POSSIBLE FRIDAY AND FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE TODAY AND TONIGHT. PJA
In the hours before
Local storm report, Jul 20, 9:14 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
914 PM CDT WED JUL 20 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0912 PM FUNNEL CLOUD 17 N NEW SALEM 47.09N 101.41W
07/20/2016 OLIVER ND TRAINED SPOTTER
SAW A BRIEF FUNNEL
&&
KROLAKLocal storm report, Jul 20, 9:20 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
920 PM CDT WED JUL 20 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 PM HAIL CENTER 47.12N 101.30W
07/20/2016 E1.25 INCH OLIVER ND PUBLIC
SOCIAL MEDIA POST. NORTH SIDE OF CENTER.
&&
NHEINERTLocal storm report, Jul 20, 9:24 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
924 PM CDT WED JUL 20 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0923 PM HAIL CENTER 47.12N 101.30W
07/20/2016 M1.25 INCH OLIVER ND TRAINED SPOTTER
EMAILED A PICTURE
&&
KROLAKLocal storm report, Jul 20, 9:27 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
927 PM CDT WED JUL 20 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0925 PM HAIL 6 N MCCLUSKY 47.57N 100.44W
07/20/2016 E1.00 INCH SHERIDAN ND PUBLIC
&&
KROLAKLocal storm report, Jul 20, 9:56 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
956 PM CDT WED JUL 20 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0932 PM HAIL MCCLUSKY 47.49N 100.44W
07/20/2016 E2.50 INCH SHERIDAN ND TRAINED SPOTTER
&&
PJALocal storm report, Jul 20, 9:57 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BISMARCK ND
957 PM CDT WED JUL 20 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0932 PM HAIL 5 NE MCCLUSKY 47.54N 100.37W
07/20/2016 E2.50 INCH SHERIDAN ND TRAINED SPOTTER
&&
CORRECTED LOCATION
PJAThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 20, 7:07 PM CDT | Severe Thunderstorm Warning | BIS | Grant, Hettinger | 23 min |
| Jul 20, 7:12 PM CDT | Severe Thunderstorm Warning | BIS | Rolette | 44 min |
| Jul 20, 7:25 PM CDT | Severe Thunderstorm Warning | BIS | Grant | 49 min |
| Jul 20, 7:41 PM CDT | Severe Thunderstorm Warning | BIS | McHenry, Pierce | 64 min |
| Jul 20, 7:48 PM CDT | Severe Thunderstorm Warning | BIS | Oliver | 42 min |
| Jul 20, 7:56 PM CDT | Severe Thunderstorm Warning | BIS | McLean, Sheridan | 64 min |
| Jul 20, 8:23 PM CDT | Special Weather Statement | BIS | Grant | 37 min |
| Jul 20, 8:27 PM CDT | Severe Thunderstorm Warning | BIS | McLean, Mercer, Oliver | 48 min |
| Jul 20, 8:30 PM CDT | Severe Thunderstorm Warning | BIS | Oliver | 60 min |
| Jul 20, 8:39 PM CDT | Severe Thunderstorm Warning | BIS | McHenry, Pierce | 43 min |
| Jul 20, 8:44 PM CDT | Tornado Warning | BIS | Sheridan | 31 min |
| Jul 20, 9:08 PM CDT | Severe Thunderstorm Warning | BIS | Sheridan, Wells | 67 min |
| Jul 20, 9:09 PM CDT | Areal Flood Advisory | BIS | Oliver | 3 hr |
| Jul 20, 9:17 PM CDT | Severe Thunderstorm Warning | BIS | Sheridan, Wells | 58 min |
| Jul 20, 9:27 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Morton, Oliver | 33 min |
| Jul 20, 10:39 PM CDT | Special Weather Statement | BIS | Oliver | 51 min |
| Jul 20, 10:58 PM CDT | Severe Thunderstorm Warning | BIS | Foster, Stutsman | 40 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.